# SDR UPS99829244

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FWD A/C BAY STA 50 L33R CORRODED BEYOND LIMITS.  MAT'L ID IAW DC8 SRM 53-2-3.  LOCATED AND DRILLED AND DEBURRED NEW LONGERON AND END FITTING AND SPLICE IAW DC8 SRM 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED LONGERON FITTING LONGERON AND  LONGERON SPLICE IAW DC8 SRM 51-1-21D.
